# SDR CA070528014

- Difficulty date: May 27, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 44,859 hours
- Engine: Ge CT75A
- Propeller: Rotol R3894123F25
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 7254120511
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AFT ENGINE MOUNT BRACKET WAS DISCOVERED TO BE CRACKED DURING A SCHEDULED ENGINE CHANGE. THE AFFECTED BRACKET WAS REPLACED WITH A SERVICEABLE UNIT. NO FURTHER ACTION NOTED. (TC NR 20070528014)
